2017
Том 69
№ 9

All Issues

An investigation of the stability in a critical case of certain null roots of a system of differential equations of neutral type

Misnik A. F.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 24 (1972), no. 2, pp 217-223.

Citation Example: Misnik A. F. An investigation of the stability in a critical case of certain null roots of a system of differential equations of neutral type // Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 259—266.

Full text